Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 915625, 10 pages
http://dx.doi.org/10.1155/2012/915625
Research Article

Subclass of Multivalent Harmonic Functions with Missing Coefficients

Department of Mathematics, Faculty of Science (Damietta Branch), Mansoura University, New Damietta 34517, Egypt

Received 20 March 2012; Accepted 8 July 2012

Academic Editor: Attila Gilányi

Copyright © 2012 R. M. El-Ashwah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae A, vol. 9, pp. 3–25, 1984. View at Google Scholar · View at Zentralblatt MATH
  2. O. P. Ahuja and J. M. Jahangiri, “Multivalent harmonic starlike functions,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 55, pp. 1–13, 2001. View at Google Scholar · View at Zentralblatt MATH
  3. J. M. Jahangiri, “Coefficient bounds and univalence criteria for harmonic functions with negative coefficients,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 52, no. 2, pp. 57–66, 1998. View at Google Scholar · View at Zentralblatt MATH
  4. H. Silverman and E. M. Silvia, “Subclasses of harmonic univalent functions,” New Zealand Journal of Mathematics, vol. 28, no. 2, pp. 275–284, 1999. View at Google Scholar · View at Zentralblatt MATH
  5. J. M. Jahangiri, G. Murugusundaramoorthy, and K. Vijaya, “On starlikeness of certain multivalent harmonic functions,” Journal of Natural Geometry, vol. 24, no. 1-2, pp. 1–10, 2003. View at Google Scholar · View at Zentralblatt MATH
  6. S. M. Kharinar and M. More, “Certain class of harmonic starlike functions with some missing coefficients,” Acta Mathematica, vol. 24, no. 3, pp. 323–332, 2008. View at Google Scholar · View at Zentralblatt MATH
  7. T. Rosy, B. A. Stephen, K. G. Subramanian, and J. M. Jahangiri, “Goodman-Rønning-type harmonic univalent functions,” Kyungpook Mathematical Journal, vol. 41, no. 1, pp. 45–54, 2001. View at Google Scholar